# SDR AALA980384

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 879-749
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - T-ANGLE FROM SLANT PANEL TO TRAY LBL 65 STA 879 TO STA 749 IS CORRODED.  REPLACED CORRODED SECTION OF T-ANGLE PER SRM 51-01-00-05.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
